# SDR ASAA2017062521174

- Difficulty date: June 25, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,197 hours, 11,342 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Part number: 00000
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW HEAT ILLUMINATED. RAN CHECKLIST, WINDOW HEAT STAYED OFF.  ACFT GROUNDED.  PERFORMED R2 WINDOW CONTROLLER BITE TEST IAW FIM 30-41, 801. BITE TEST PASSED. FAULT HISTORY LOGGED SEVERAL WINDOW SENSOR FAULTS. TROUBLESHOT IAW FIM 30-41, 812. CHECKED RESISTANCE ON R2 WINDOW TEMPERATURE SENSOR. RESISTANCE NORMAL WITH 180F HEAT APPLIED. AS A PRECAUTION REMOVED AND REPLACED R2 WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11-401. OPS CHECKED NORMAL.
